Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 1, Pages 1–10 (Mi faa1166)  

This article is cited in 4 scientific papers (total in 4 papers)

Milnor numbers of nonisolated saito singularities

A. G. Aleksandrov


Full text: PDF file (1280 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:1, 1–9

Bibliographic databases:

UDC: 515.17
Received: 26.12.1985

Citation: A. G. Aleksandrov, “Milnor numbers of nonisolated saito singularities”, Funktsional. Anal. i Prilozhen., 21:1 (1987), 1–10; Funct. Anal. Appl., 21:1 (1987), 1–9

Citation in format AMSBIB
\Bibitem{Ale87}
\by A.~G.~Aleksandrov
\paper Milnor numbers of nonisolated saito singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 1
\pages 1--10
\mathnet{http://mi.mathnet.ru/faa1166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888010}
\zmath{https://zbmath.org/?q=an:0617.32015|0626.32017}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 1
\pages 1--9
\crossref{https://doi.org/10.1007/BF01077980}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K229500001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1166
  • http://mi.mathnet.ru/eng/faa/v21/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, “Nonisolated Saito singularities”, Math. USSR-Sb., 65:4 (1990), 561–574  mathnet  crossref  mathscinet  zmath
    2. A. G. Aleksandrov, “A de Rahm complex of nonisolated singularities”, Funct. Anal. Appl., 22:2 (1988), 131–133  mathnet  crossref  mathscinet  zmath  isi
    3. E. V. Frenkel, “Cohomology of the commutator subgroup of the braid group”, Funct. Anal. Appl., 22:3 (1988), 248–250  mathnet  crossref  mathscinet  zmath  isi
    4. V. S. Kulikov, “Generalization of Relations between Brieskorn Lattices for Nonisolated Singularities”, Funct. Anal. Appl., 29:4 (1995), 284–286  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:246
    Full text:80
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022